# SDR DXTA2025122306223

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0360
- Aircraft time: 2,476 hours, 1,681 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: False Indication
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER USING THE CABIN DOOR FAILS TO LIFT ABNORMAL CHECKLIST TO CLOSE THE MAIN CABIN DOOR, THE AMBER CABIN DOOR OPEN CAS MESSAGE AND AMBER LIGHT ON THE DOOR REMAINS. AFTER OPERATING THE CABIN DOOR MULTIPLE TIMES, COULD NOT GET DISCREPANCY TO DUPLICATE. CABIN DOOR CLOSES, LATCHES, AND LOCKS AS NECESSARY, AND CABIN DOOR OPEN CAS MESSAGE CLEARS EACH TIME THE DOOR IS LOCKED. OPERATIONAL CHECK PERFORMED IAW 680A AMM 52-10-00
